| Model Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 november 2024: lot 2244434: (b)(4) items manufactured and released on 31-jan-2023.Expiration date: 2028-01-12.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.
Event or Problem Description
At about 1 year 6 months after the primary, the patient came in reporting knee instability and the cause is unknown.The surgeon revised the liner (10 to 12 mm) and the surgery was completed successfully.